MAUDE Adverse Event Report: EBI, LLC. SFLX 1 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. SFLX 1 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of event: (b)(6) 2020.Concomitant medical product: unknown.Concomitant medical product: therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
First attempt made by email.As per customer experience rep, (b)(6), it was reported by the sales rep that the patient mentioned swelling of the ankle on both the outer and inner areas.Patient stated that the swelling on the right foot started last week.The patient used the unit for 61 days straight then the swelling started.The patient stated that the she woke with soreness.The pain level was at a seven.The pain is below the skin.Sharp shooting pains.The pain has not gone away.The pain level is the same.The patient has not increased her daily activity.The patient spoke to the doctor.The patient has an appointment on (b)(6) 2020.The patient stated that she is not going to use the stimulator until she speaks to her doctor.
 
Event or Problem Description
It was reported that the patient mentioned swelling of the ankle on both the outer and inner areas.Patient stated that the swelling on the right foot started last week.The patient used the unit for 61 days straight then the swelling started.The patient stated that the she woke with soreness.The pain level was at a seven.The pain is below the skin.Sharp shooting pains.The pain has not gone away.The pain level is the same.The patient has not increased her daily activity.The patient spoke to the doctor.The patient has an appointment.The patient stated that she is not going to use the stimulator until she speaks to her doctor the patient called and stated that the swelling and the pain was from the metal in her foot which was removed.Not from the unit.The doctor had her use the unit again which has actually promoted 20% bone growth.She is keeping and using the unit with no issues.The spinal pak device was not returned for evaluation.No further consequences have been reported.
 
Additional Manufacturer Narrative
Corrections: b4 date of this report, b5 updated the product was not returned for evaluation, d3 manufacturer address and email address, d4 unique identifier (udi) number, g1 contact office, and manufacturer site, g6 type of report.Additional information: g3 date received by manufacturer, h4 device manufacture date, h6 component, investigation type, findings, and conclusions, h10 and h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record/certificate of conformance was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
SFLX 1 COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key11112581
Report Number0002242816-2021-00002
Device Sequence Number11664824
Product Code LOF
UDI-Device Identifier00812301020508
UDI-Public00812301020508
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic